Volume 8, Issue 4 (Vol. 8,No. 4, 2022)                   mmr 2022, 8(4): 74-93 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Delkhoush Z, Arabameri M. Solving the fractional order integro-differential equations using fractional Jacobi functions. mmr 2022; 8 (4) :74-93
URL: http://mmr.khu.ac.ir/article-1-3041-en.html
1- University of Sistan and Baluchestan
2- University of Sistan and Baluchestan , arabameri@math.usb.ac.ir
Abstract:   (713 Views)
In this paper, we are intend to present a numerical algorithm for computing approximate solution of linear and nonlinear Fredholm, Volterra and Fredholm-Volterra  integro-differential equations. The approximated solution is written in terms of fractional Jacobi polynomials. In this way, firstly we define Riemann-Liouville fractional operational matrix of fractional order Jacobi polynomials, then by using this matrix and the least squares method the solution of equation reduce to a system of algebraic equations which is solved through the Newton’s iterative method. In the next step we analyze convergence of the solution, and then to confirm the theoretical issue we examine some numerical examples. The results indicate the accuracy and efficiency of the method. The excellence of this method is its generality, which includes the fractional order Legendre and Chebyshev polynomials. Also it is also easy to use for linear and nonlinear integro-differential equations and provides good results.
 
Full-Text [PDF 1480 kb]   (373 Downloads)    
Type of Study: Research Paper | Subject: Mat
Received: 2020/01/5 | Revised: 2023/06/18 | Accepted: 2021/04/4 | Published: 2022/12/31 | ePublished: 2022/12/31

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb